Makale
Tam Makale
Uluslararası
2004
An improvement on Fibonacci search method in optimization theory
APPLIED MATHEMATICS AND COMPUTATION
Cilt 147 · Sayı 3 · ss. 893–901 · 15.01.2004
Anahtar kelimeler
LUCAS-NUMBERS
one-dimensional optimization
unimodal function
Fibonacci numbers
Atıf için künye
Subaşı, M., YILDIRIM, N., & YILDIZ, B. (2004). An improvement on Fibonacci search method in optimization theory. APPLIED MATHEMATICS AND COMPUTATION, 147(3), 893–901. https://doi.org/10.1016/s0096-3003%2802%2900828-7
BibTeX
@article{subasi2004-74362,
author = {Subaşı, Murat and YILDIRIM, Necmettin and YILDIZ, Bünyamin},
title = {An improvement on Fibonacci search method in optimization theory},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {147},
number = {3},
pages = {893--901},
issn = {0096-3003},
doi = {10.1016/s0096-3003(02)00828-7},
url = {https://akademik.atauni.edu.tr/yayinlar/74362-an-improvement-on-fibonacci-search-method-in-optimization-theory}
}